# SDR UALA2011052002481

- Difficulty date: May 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,679 hours, 13,691 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD WIPER CAME ON DURING DESCENT WITH THE SWITCH OFF.  STAYED ON FOR 2 MINUTES.  REPLACED WIPER CONTROL SW, RAN SEVERAL TIMES.  ALL WORKED OKAY.
